05-13-04, 04:28 PM
Since I have started my medication - I discovered I was 2 weeks late on getting my period. Could the medication have caused this. My tubes are tied and I could not be pregnant and my periods are always on time. So this is strange to me. Any ideas?
05-14-04, 06:03 PM
Are your tubes tied or cut and tied? It is probably just a normal side effect but I would definatly ask your doctor.
What med are you talking about? I don't even want to go thru the list of side effects I've gotten since starting the birth control shot. Let's just say I tried it once and learned my lesson the first time lol.
05-14-04, 09:33 PM
I was taking Ritalin but I was just switched to Adderall. I will take my first dose in the morning. I took the Ritalin for about 2 weeks and I was due to start and never did until I stopped the Ritalin 2 days ago. I was also getting bad headaches and that is why I am now going to try the Adderall. My tubes are cut. My husband is fixed also. So I have no chance of a tubal prenancy or anything. I wonder if it was the Ritalin or my body just under stress. ???
It very well could be stress. I'm going through a major submission at work, just in time for my TOM to visit and guess what? No TOM. And its over a week late. I have no sex life so its not pregnancy ;)
05-15-04, 10:56 PM
hmmmmm are you sure Kassie *wink wink wink* lol Ok I would say it's probably a combination between stress and meds. But, if it continue's it could be "woman's" issue that needs to be checked out.
05-22-04, 02:11 PM
It's most definitely the med's, unless you recently started dieting or exercising a whole lot, or have been under a lot more stress than usual. Stimulants stress out your body a bit ... for example, I did crystal meth (a stimulant) one time and did not have my period for almost three months. Any kind of stress, albeit it physiological (a drug) or external (work, loss of a loved one, etc.) will result in irregular periods. Talk to your doctor about it to be sure.
05-26-04, 02:13 PM
I know that the absence or presence of menstration depends heavily on one's percentage of body fat. If you have lose weight recently, that may be one explanation.
05-26-04, 03:27 PM
Entirely from a male ADD humor perspective, this just goes to show, as ADDers we are not responsible for being late, nothing is spared!